# SDR UALA2011081604353

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 75,515 hours, 23,618 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23C MISSING EEL LIGHT.  REPLACED EEL STRIP, OPS CHECKS GOOD.
